# SDR SWIA200413315

- Difficulty date: May 10, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 4,460 hours, 3,821 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Rudder Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING ORIGINATING CHECK, RUDDER TRIM WOULD ONLY MOVE RIGHT, NOT LT.  REMOVED AND REPLACED TRIM CONTROL PANEL IAW CRJ 200 MM CHAPTER 27-12-10.  OPS CHECK GOOD.
